# SDR VNAA2010091400004

- Difficulty date: September 8, 2010
- Submitted: September 14, 2010
- Operation: Air carrier
- Aircraft: N262PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7962
- Aircraft time: 14,618 hours, 15,173 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Rt Wing
- Stage of operation: UK
- How discovered: O
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

AT CLT, CREW REPORTED A BIRD STRIKE ON THE RIGHT WING LEADING EDGE.  MAINTENANCE INSPECTED THE AIRCRAFT AND FOUND A DENT IN THE RIGHT WING INBOARD LEADING EDGE.  THE DENT WAS DETERMINED TO BE WITHIN LIMITS PER THE AIRCRAFT MAINTENANCE MANUALS.  AIRCRAFT WAS RELEASED FOR SERVICE.
